Differential and Integral Equations

Asymptotically autonomous differential equations in the plane. II. Stricter Poincaré/Bendixson type results

Horst R. Thieme

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1625-1640.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329535

Mathematical Reviews number (MathSciNet)
MR1269675

Zentralblatt MATH identifier
0811.34037

Subjects
Primary: 34C35
Secondary: 34C25: Periodic solutions 34C37: Homoclinic and heteroclinic solutions 58F12

Citation

Thieme, Horst R. Asymptotically autonomous differential equations in the plane. II. Stricter Poincaré/Bendixson type results. Differential Integral Equations 7 (1994), no. 5-6, 1625--1640. https://projecteuclid.org/euclid.die/1369329535


Export citation